Existence and Uniqueness of Solutions of Some Nonlinear Parabolic Equations
Differencialʹnye uravneniâ, Tome 39 (2003) no. 12, pp. 1677-1683
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_12_a10,
author = {D. v. Kovkov},
title = {Existence and {Uniqueness} of {Solutions} of {Some} {Nonlinear} {Parabolic} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {1677--1683},
year = {2003},
volume = {39},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_12_a10/}
}
D. v. Kovkov. Existence and Uniqueness of Solutions of Some Nonlinear Parabolic Equations. Differencialʹnye uravneniâ, Tome 39 (2003) no. 12, pp. 1677-1683. http://geodesic.mathdoc.fr/item/DE_2003_39_12_a10/